# SDR C2X2008F00012

- Difficulty date: July 18, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 110049
- Part serial: 19536
- Condition: Broken
- Location: Battery Holder
- Part time: 16,816 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS IN FOR A SERVICE CHECK AND THE RT FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REMOVED AND REPLACED THE NR 2 EMERGENCY BATTERY HOLDER ASSEMBLY IAW AMM 33-50-04.  OPS CHECK GOOD AND WAS RELEASED.  (S)
